# SDR FDEA200903261070

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, R-2 DOOR SILL AREA HAS A STRINGER ANGLE CORRODED AT FRAME 74,  BS 3998   THRU 4005;  STRINGER 26R.  REMOVED CORROSION IN REF TO SRM 51-74-40.  ORIGINAL MATERIAL THICKNESS 0.118 IAW DWG A539800712.  MATERIAL REMOVED 0.026.  MATERIAL REMANING 0.092 AND FOUND TO BE WITHIN LIMITS IAW DWG A537800712 AND SRM 53-10-00 FIG 104.   ALODINED IN REF TO SRM 561-21-10.  PRIMED & TOP COATED IAW SRM 51-23-10.   REAPPLIED CIC IAW AMM 51-22-00-0;  FIG 001.
